An iterative orthogonal forward regression algorithm

Guo, Y., Guo, L. Z., Billings, S. A. et al. (1 more author) (2015) An iterative orthogonal forward regression algorithm. International Journal of Systems Science, 46 (5). pp. 776-789. ISSN 0020-7721



  • Guo, Y.
  • Guo, L. Z.
  • Billings, S. A.
  • Wei, H-L.
Copyright, Publisher and Additional Information: © 2014 Taylor and Francis. This is an author produced version of a paper subsequently published in International Journal of Systems Science. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: iterative orthogonal forward regression; orthogonal least squares; model structure detection; nonlinear system identification
  • Accepted: 23 October 2014
  • Published (online): 14 November 2014
  • Published: 4 April 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Nov 2016 11:51
Last Modified: 16 Nov 2016 11:52
Published Version:
Status: Published
Publisher: Taylor & Francis: STM, Behavioural Science and Public Health Titles
Refereed: Yes
Identification Number:
Related URLs: